What the heck... My skin was getting better and all of a sudden i got this flare up. Im not sure if I got a reaction to the glycolic acid and the clearisil stick that i was using. Or maybe the Lo Ovaral birth control pill (used as an ECP). Or maybe the stress of worryin too much.
the way you feel, act, ect. defintely reflects on the outside. If your stressed your skin will show it. If your eating junk food your skin will show it. and we are human, sometimes we just have breakouts, there could be worse. I used to have Nodular acne, so horrible. but now thats its over and when i get a couple zits, im happy with that, hehe. it just happens sometimes and it sucks, but thats life.
i feel the same, my skin was improving this summer, and I was feeling good about starting classes this semester. All of the sudden I am starting to break out again. I thought I was going to have a good year but I guess not. I feel like breaking a lot of stuff right now.
hi...my guess is that it was the lo ovral...you had to take a mega dose right??? next time (should there be a next time) try PlanB...all progesterone, less chance of a side effect...and it's just 2 pills taken 12 hours apart...hope you clear up soon...
Man, do I know what you mean. Flare ups suck big time. Everything starts getting better then all of a sudden, BAMM!! Mt. St. Helen erupts again. I've been suffering for 7 long, stressful years. My acne was getting really good on my face (apparantly my back still thinks World War II is around) then my face says, "hey, do you want to meet your cousins Pimpler and Zitzs again. They really wanted to see you before College starts and they might be here for a while."
What I would do to get rid of this curse.
Thanks for all ur responses.. My skin was doing fine and i was seeing improvement through diet and using the products i was using. Yeah, it could have been the LoOvaral, since i took 4 at a time.. doc didnt know what to prescribe me.. lol. And i hope it worked!